Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theorem on planar graphs


Author: W. T. Tutte
Journal: Trans. Amer. Math. Soc. 82 (1956), 99-116
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0081471-8
MathSciNet review: 0081471
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. T. Tutte, On Hamiltonian circuits, J. London Math. Soc. vol. 21 (1946) pp. 98-101. MR 0019300 (8:397d)
  • [2] Hassler Whitney, A theorem on graphs, Ann. of Math. vol. 32 (1931) pp. 378-390. MR 1503003

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0081471-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society